Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 755-762
http://dx.doi.org/10.1155/S0161171293000948

Asymptotic equivalence and summability

Shawnee State University, 940 2nd Street, Portsmouth 45662, Ohio, USA

Received 6 February 1992; Revised 3 June 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [37 citations]

The following is the list of published articles that have cited the current article.

  • Mikail Et, Hacer Şengül, and Muhammed Çınar, “On asymptotically lacunary statistical equivalent of order α of difference sequences,” vol. 1676, pp. 020012, . View at Publisher · View at Google Scholar
  • Ekrem Savaş, “Asymptotically Jλ-statistical equivalent sequences of weight g,” vol. 1759, pp. 020095, . View at Publisher · View at Google Scholar
  • Mikail Et, Hıfsı Altınok, and Rifat Çolak, “On Wijsman asymptotically deferred statistical equivalence of order α for set sequences,” vol. 1926, pp. 020016, . View at Publisher · View at Google Scholar
  • Ekrem Savas, and Richard F. Patterson, “σ-asymptotically lacunary statistical equivalent sequences,” Central European Journal of Mathematics, vol. 4, no. 4, pp. 648–655, 2006. View at Publisher · View at Google Scholar
  • Ekrem Savas, “ON ASYMPTOTICALLY λ-STATISTICAL EQUIVALENT SEQUENCES OF FUZZY NUMBERS,” New Mathematics and Natural Computation, vol. 03, no. 03, pp. 301–306, 2007. View at Publisher · View at Google Scholar
  • Selma Altundag, and Metin Basarir, “ON Delta-LACUNARY STATISTICAL ASYMPTOTICALLY EQUIVALENT SEQUENCES,” Filomat, vol. 22, no. 1, pp. 161–172, 2008. View at Publisher · View at Google Scholar
  • Ayhan Esi, “On asymptotically double lacunary statistically equivalent sequences,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1781–1785, 2009. View at Publisher · View at Google Scholar
  • Ekrem Savas, “ON ASYMPTOTICALLY LACUNARY σ-STATISTICAL EQUIVALENT SEQUENCES OF FUZZY NUMBERS,” New Mathematics and Natural Computation, vol. 05, no. 03, pp. 589–598, 2009. View at Publisher · View at Google Scholar
  • Metin Basarir, and Selma Altundag, “On asymptotically equivalent difference sequences with respect to a modulus function,” Ricerche di Matematica, vol. 60, no. 2, pp. 299–311, 2011. View at Publisher · View at Google Scholar
  • N.L. Braha, “On asymptotically lacunary statistical equivalent sequences,” Applied Mathematics and Computation, vol. 219, no. 1, pp. 280–288, 2012. View at Publisher · View at Google Scholar
  • Vijay Kumar, and Archana Sharma, “On asymptotically generalized statistical equivalent sequences via ideals,” Tamkang Journal of Mathematics, vol. 43, no. 3, pp. 469–478, 2012. View at Publisher · View at Google Scholar
  • Ekrem Savas, and Hafize Gumus, “On SLλ(I)-asymptotically statistical equivalent sequences,” AIP Conference Proceedings, vol. 1479, no. 1, pp. 936–941, 2012. View at Publisher · View at Google Scholar
  • Vijay Kumar, and Archana Sharma, “Asymptotically lacunary equivalent sequences defined by ideals and modulus function,” Mathematical Sciences, vol. 6, no. 1, pp. 23, 2012. View at Publisher · View at Google Scholar
  • Necdet Çatalbaş, and Ayhan Esi, “Asymptotically lacunary statistical equivalent sequences of fuzzy numbers,” Boletim da Sociedade Paranaense de Matematica, vol. 30, no. 2, pp. 57–62, 2012. View at Publisher · View at Google Scholar
  • Ayhan Esi, “On asymptotically lacunary statistical equivalent sequences in probalistic normed space,” Journal of Mathematics and Statistics, vol. 9, no. 2, pp. 144–148, 2013. View at Publisher · View at Google Scholar
  • Bipan Hazarika, and Ayhan Esi, “ON λ-asymptotically wijsman generalized statistical convergence of sequences of sets,” Tatra Mountains Mathematical Publications, vol. 56, no. 1, pp. 67–77, 2013. View at Publisher · View at Google Scholar
  • Ekrem Savaş, and Hafize Gumuş, “A generalization on ℐ-asymptotically lacunary statistical equivalent sequences,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 270, 2013. View at Publisher · View at Google Scholar
  • Bipan Hazarika, and Vijay Kumar, “On asymptotically double lacunary statistical equivalent sequences in ideal context,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 543, 2013. View at Publisher · View at Google Scholar
  • Ekrem Savas, “On ℐ-asymptotically lacunary statistical equivalent sequences,” Advances in Difference Equations, vol. 2013, no. 1, pp. 111, 2013. View at Publisher · View at Google Scholar
  • Ekrem Savas, “On Asymptotically Generalized Statistical Equivalent Set Sequences,” 11th International Conference of Numerical Analysis and Applied Mathematics 2013, Pts 1 and 2 (icnaam 2013), vol. 1558, pp. 764–769, 2013. View at Publisher · View at Google Scholar
  • Nimet Pancaroglu, Fatih Nuray, Ekrem Savas, Nimet Pancaroglu, Fatih Nuray, and Ekrem Savas, “On Asymptotically Lacunary Invariant Statistical Equivalent Set Sequences,” 11th International Conference of Numerical Analysis and Applied Mathematics 2013, Pts 1 and 2 (icnaam 2013), vol. 1558, pp. 780–781, 2013. View at Publisher · View at Google Scholar
  • Bipan Hazarika, “Wijsman Orlicz Asymptotically Ideal -Statistical Equivalent Sequences,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Ugur Ulusu, and Fatih Nuray, “On Asymptotically Lacunary Statistical Equivalent Set Sequences,” Journal of Mathematics, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Bipan Hazarika, “On asymptotically ideal equivalent sequences,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar
  • Hafize Gumus, Jeff Connor, and Fatih Nuray, “Asymptotic I-Equivalence of Two Number Sequences and Asymptotic I-Regular Matrices,” Chinese Journal of Mathematics, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Uğur Ulusu, and Ekrem Savaş, “An extension of asymptotically lacunary statistical equivalence set sequences,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 134, 2014. View at Publisher · View at Google Scholar
  • Ayhan Esi, “Asymptotically double lacunry equivalent sequences defined by Orlicz functions,” Acta Scientiarum-Technology, vol. 36, no. 2, pp. 323–329, 2014. View at Publisher · View at Google Scholar
  • Tunay Bilgin, “(<i>f</i>, <i>p</i>)-Asymptotically Lacunary Equivalent Sequences with Respect to the Ideal <i>I</i>,” Journal of Applied Mathematics and Physics, vol. 03, no. 09, pp. 1207–1217, 2015. View at Publisher · View at Google Scholar
  • F. Nuray, R. F. Patterson, and E. Dündar, “Asymptotically Lacunary Statistical Equivalence of Double Sequences of Sets,” Demonstratio Mathematica, vol. 49, no. 2, 2016. View at Publisher · View at Google Scholar
  • Ayhan Esi, Shyamal Debnath, and Subrata Saha, “Asymptotically double lacunary statistically equivalent sequences of interval numbers,” Proyecciones, vol. 35, no. 4, pp. 469–479, 2016. View at Publisher · View at Google Scholar
  • Yavuz Altin, Mikail Et, and Hifsi Altinok, “ Asymptotically Statistical Equivalent of Order α in Amenable Semigroups ,” ITM Web of Conferences, vol. 13, pp. 01004, 2017. View at Publisher · View at Google Scholar
  • Mahmut Işık, and Kübra Elif Akbaş, “ On Asymptotically Lacunary Statistical Equivalent Sequences of Order α in Probability ,” ITM Web of Conferences, vol. 13, pp. 01024, 2017. View at Publisher · View at Google Scholar
  • Ekrem Savaşa, “Generalized asymptotically I-lacunary statistical equivalent of order α for sequences of sets,” Filomat, vol. 31, no. 6, pp. 1507–1514, 2017. View at Publisher · View at Google Scholar
  • Bipan Hazarika, and Ayhan Esi, “On asymptotically Wijsman lacunary statistical convergence of set sequences in ideal context,” Filomat, vol. 31, no. 9, pp. 2691–2703, 2017. View at Publisher · View at Google Scholar
  • Mehmet Küçükaslan, Cem Koşar, and Mikail Et, “On asymptotically deferred statistical equivalence of sequences,” Filomat, vol. 31, no. 16, pp. 5139–5150, 2017. View at Publisher · View at Google Scholar
  • Ekrem Savas, and Rabia Savas, “An Extension Asymptotically $$\lambda $$-Statistical Equivalent Sequences via Ideals,” Mathematics and Computing, vol. 253, pp. 361–371, 2018. View at Publisher · View at Google Scholar
  • Hafi̇ze Gümüş, and Nihal Demir, “A New Type of Generalization on W—Asymptotically Jλ—Statistical Equivalence with the Number of α,” Axioms, vol. 7, no. 3, pp. 54, 2018. View at Publisher · View at Google Scholar